MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MODULAR NECK P 12/14 NECK; PROSTHESIS, HIP

ZIMMER BIOMET, INC. MODULAR NECK P 12/14 NECK; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Ref 00-8775-032-02 lot 3072132 biolox head.Ref 00-7713-011-00 lot 65229970 kinectiv stem.Ref 00-6305-50-32 lot 64893930 acetabular liner.Ref 00-6250-65-30 lot j7146602 bone screw.Ref 00-6250-65-20 lot 64714735 bone screw.Ref 00-6202-54-22 lot 64843944 shell.Reported event was confirmed due to the review of medical records.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: an initial left tha was performed.A revision occurred due to the patient falling backwards.An echo confirmed the fracture.The posterior capsule was torn off the trochanter, which was secured with cables.No complications noted, the head, neck and stem were revised with zimmer products.Device history record (dhr) was reviewed and no discrepancies were found.It was reported that the patient fell.However, as the reason for the fall is unknown, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2022 - 01030.
 
Event or Problem Description
It was reported the patient underwent a left hip revision approximately 1 month post implantation due to a periprosthetic fracture from a fall.The head, neck, and stem were exchanged with addition of cerclage cables to stabilize the fracture without complications.No additional information.

Brand Name
MODULAR NECK P 12/14 NECK
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14086228
Report Number0001822565-2022-01029
Device Sequence Number5277145
Product Code LPH
UDI-Device Identifier00889024137820
UDI-Public(01)00889024137820(17)300720(10)64678797
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K182678
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00784801300
Device Lot Number64678797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight73 KG